# SDR SWAA2024082717717

- Difficulty date: July 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,039 hours, 10,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN FWD LENS MISSING CENTER OVER HEAD<[01] WRITTEN IN ERROR: OVERWING EXIT SIGN FWD LENS AT CENTER OVERHEAD FOUND INSIDE BIN. LENS FOUND TO BE SERVICEABLE.;[02] WRITTEN IN ERROR: OVERWING EXIT SIGN FWD LENS AT CENTER OVERHEAD FOUND INSIDE BIN. LENS FOUND TO BE SERVICEABLE.
